# SDR UPS08853666

- Difficulty date: September 22, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 78,066 hours, 25,407 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fastener
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SURVEY SEQ NO 894-W3-01 LT WING L/E LOWER SURFACE SKIN REPAIR DOUBLER HAS 1EA FASTENER HEAD BROKEN AT XFS 404.000 BETWEEN NR 1 AND NR 2 ENG.  REPLACED FASTENER IAW UPS DC8 SRM 51-03-00.
